# SDR MWEA99158

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 11331DG
- Condition: Loose
- Location: Galley Doorway
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SLIDE WAS FOUND LOOSE.  MTC REINSTALLED GALLEY SLIDE.
